# SDR IPXA10561553

- Difficulty date: August 7, 2010
- Submitted: August 9, 2010
- Operation: Air carrier
- Aircraft: N429UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25460
- Aircraft time: 20,607 hours, 14,128 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1017
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, MCB FLOOR SUPPORT PLATE HAS CORROSION ON UPPER SURFACE BS 1017, RBL 26 TO RBL 42, WL 208.  REPLACED IAW SRM.
